Probabilistic representation of quantum evolutions
Keywords:
-Abstract
A possibility of a choice of a complex phase space for the probabilistic representation of the solution of the Schrödinger equation has been given.
References
Rendiconti. Ser II. – 1991.– 25.–176р.
Смолянов О. Г. , Шевгулидзе Е.Т. Континуальные интегралы. – М.: Изд–во Моск. ун–та, 1990. – 147с.
Рид М., Саймон Б. Методы современной математической физики: В 4–х т. – М.: Мир, 1978. –Т.2.– 393с.
Гихман И. И., Скороход А. В. Теория случайных процессов: В 3–х т. – М.: Наука, 1971. – Т.1. –664с.
Гихман И. И., Скороход А. В. Введение в теорию случайных процессов. – М.: Наука, 1977. –567с.
Фейнман П., Хибс А. Квантовая механика и интегралы по траекториям. – М.: Мир, 1968.–382с.
Downloads
Published
01.10.1992
Issue
Section
Research articles
How to Cite
Gikhman, Il. I. “Probabilistic Representation of Quantum Evolutions ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 10, Oct. 1992, pp. 1314-9, https://umj.imath.kiev.ua/index.php/umj/article/view/8226.